MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Catalog Number A4E04
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The provided photo confirmed the report.The balloon was observed to be ruptured.While the reported event was confirmed, the exact root cause of the reported issue could not be determined.As stated in the ifu: "handle with care.Product should be stored in a clean, cool, dry area away from chemical fumes.Do not inflate the balloon to any greater volume than is necessary to obstruct the blood flow.Do not exceed the recommended maximum balloon inflation capacity (see specifications).Caution: do not exceed the maximum recommended volume, as over inflation increases the possibility of balloon rupture.Refer to specifications for maximum inflation capacities." the production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the syntel otw balloon ruptured during pre-testing prior to use in a procedure.The device was not used on the patient, and an alternative device was utilized to complete the operation.No patient injury was reported.

Brand Name
SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key24714910
Report Number1220948-2026-00059
Device Sequence Number5726509
Product Code DXE
UDI-Device Identifier00840663109890
UDI-Public(01)00840663109890(11)250226(17)300128(10)PYT00001370(91)A4E04
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K202049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA4E04
Device Lot NumberPYT00001370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown